Has anyone else experienced stomach issues while on Letrozole / Femara? The first month on my lesser dose I did not notice anything.
Then last month I had almost three weeks of diarrhea (sorry if TMI). I saw two doctors, and at first I thought caught a stomach parasite/infection from my DD (giardia) and was on two different meds to clear it up (test for me came back negative but I was already on the medicine so they thought that was why).
I had one week of relief and now this week when I was back on my Letrozole it started right back up again. It's terrible. I didn't want to think it would be the Letrozole, since I'm only on it 5 days a month, but now I think it's too big of a coincidence not to be. It is listed as a side effect of the drug, but I feel like it can be a side effect of many things which is why I didn't immediately put 2 and 2 together.
Has anyone else experienced this? I'm on 7.5mg that last two months, only 5mg the first month.